# SDR DALA2017030801877

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 68,269 hours, 49,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FRAME BS 1463, LONGERON 18L.   REPAIRED IAW ETI-88-17-081 REV. ORIGINAL, & ER/A 555643-14 REV. ORIGINAL.
